# SDR SWIA202056742

- Difficulty date: December 24, 2020
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 25,116 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 21R FS379 BUT ACTUALLY ON TIE IN CLIP    (C-CHECK) RO 3/8/2021    REMOVED AND REPLACED TIE CLIP P/N SH670-32301-5 PER REF DWG BOMBARDIER INC, CANADAIR SH670-32280 REV H AND REF CRJ700 SRM 51-42-06-001-001-A01 COMPLIED WITH SKY CARD 51-900-1002-SKY
